Logo eprints

Items where Author is "Alessandri, Angelo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: Al | Gn | Sa
Number of items: 9.

Al

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. In: Computational Optimization: New Research Developments. Nova Publishers, pp. 169-205. ISBN 978-1-60692-671-0 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Minimizing Sequences for a Family of Functional Optimal Estimation Problems. Journal of Optimization Theory and Applications, 147 (2). pp. 243-262. ISSN 0022-3239 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. International Journal of Computer Research, 17 (1/2). pp. 153-189. ISSN 1535-6698 (2008)

Gn

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. In: Computational Optimization: New Research Developments. Nova Publishers, pp. 169-205. ISBN 978-1-60692-671-0 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Minimizing Sequences for a Family of Functional Optimal Estimation Problems. Journal of Optimization Theory and Applications, 147 (2). pp. 243-262. ISSN 0022-3239 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. International Journal of Computer Research, 17 (1/2). pp. 153-189. ISSN 1535-6698 (2008)

Sa

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. In: Computational Optimization: New Research Developments. Nova Publishers, pp. 169-205. ISBN 978-1-60692-671-0 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Minimizing Sequences for a Family of Functional Optimal Estimation Problems. Journal of Optimization Theory and Applications, 147 (2). pp. 243-262. ISSN 0022-3239 (2010)

Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Computationally Efficient Approximation Schemes for Functional Optimization. International Journal of Computer Research, 17 (1/2). pp. 153-189. ISSN 1535-6698 (2008)

This list was generated on Fri Jul 21 00:31:36 2017 CEST.